Modeling Macroeconomic Subaggregates: An Application of Nonlinear Cointegration

Jumah, Adusei and Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 (2008) Modeling Macroeconomic Subaggregates: An Application of Nonlinear Cointegration. Macroeconomic Dynamics, 12 (02), pp. 151-171.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 18 Dec 2014 10:35
Last Modified: 16 Jan 2019 15:16
URI: http://irihs.ihs.ac.at/id/eprint/2538

Actions (login required)

View Item View Item